# SDR P5CA9800517

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corrosion
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON FWD LOWER CARGO SERRATED PLATE ON  DOOR SILL NR 5, 6 AND7 BOTTOM AFT HOLE NR 8 HAS CORROSION.  REMOVED CORROSION FROM PLATE PER SRM 51-10-01.
